• Users Online: 406
  • Print this page
  • Email this page
CASE REPORT
Year : 2011  |  Volume : 2  |  Issue : 1  |  Page : 13-15

Oxcarbazepine-induced Stevens Johnson syndrome: A rare case report


Department of Neurology, NEIGRIHMS, North Eastern Indira Gandhi Regional Institute of Medical Sciences, Shillong, India

Correspondence Address:
S R Sharma
Department of Neurology, NEIGRIHMS, North Eastern Indira Gandhi Regional Institute of Medical Sciences, Shillong
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2229-5178.79861

Rights and Permissions

Although carbamazepine is the most common cause of Stevens Johnson syndrome (SJS) a new antiepileptic drug, oxcarbazepine which is structurally related to carbamazepine, has also been rarely shown to induce SJS. Here we report a case with SJS, which was induced by oxcarbazepine.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3457    
    Printed139    
    Emailed0    
    PDF Downloaded447    
    Comments [Add]    
    Cited by others 1    

Recommend this journal